Alert archive / Arkansas / River Flood Warnings in 2011

River Flood Warning 30, NWS Little Rock, AR

April 26, 2011Clark County, Hot Spring County, Arkansas

NWS Little Rock, AR issued this river flood warning at Apr 26, 2011, 6:27 AM CDT for Clark County, Hot Spring County, Arkansas. It took effect at Apr 26, 2011, 2:10 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 6:27 AM CDT (11:27 UTC)
In effect from
Apr 26, 2011, 2:10 PM CDT
Expired
Apr 27, 2011, 9:52 PM CDT
In force
32 hr
Issued by
NWS Little Rock, AR
Flood severity
Moderate

Counties Clark County, AR, Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 103 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ouachita River at Arkadelphia (AKDA4).

Action stage
16 ft
Minor stage
17 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07360000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 26, 4:57 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 26, 4:57 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
457 AM CDT TUE APR 26 2011

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
ONE MORE ROUND OF SEVERE WEATHER/HEAVY RAIN...AND THEN A
BREAK IS EXPECTED. A STRONG STORM SYSTEM WILL HEAD FROM THE
SOUTHERN PLAINS INTO ARKANSAS TONIGHT. THE SYSTEM WILL
INTERACT WITH A FRONTAL BOUNDARY ACROSS THE STATE TO BRING
SEVERE STORMS MAINLY TO THE SOUTHERN AND EASTERN COUNTIES.
THIS IS THE SAME AREA THAT WILL LIKELY GET THE MOST RAIN
OVERNIGHT...WITH TWO TO FOUR INCH AMOUNTS AND LOCALLY MORE.

A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE ENTIRE COUNTY WARNING
AREA...AND MENTIONED THAT THIS IS A PARTICULARLY DANGEROUS
SITUATION. MUCH OF THE AREA HAS ALREADY RECEIVED HEAVY TO
EXCESSIVE RAIN...AND THE GROUND IS SATURATED. RUNOFF WILL
BE HIGH...WHICH WILL INCREASE THE FLASH FLOOD CONCERN. WATER
RESCUES AND ROAD CLOSURES ARE LIKELY.

THERE COULD BE MORE TORNADOES TONIGHT...AGAIN ACROSS THE
SOUTH/EAST. STORMS COULD EVOLVE INTO AN MCS...WITH DAMAGING
WINDS BECOMING WIDESPREAD.

SHOWERS/STORMS WILL LINGER INTO WEDNESDAY MORNING BEFORE
ENDING. GUSTY WEST/NORTHWEST WINDS ARE EXPECTED...AND A LAKE
WIND ADVISORY MAY BE NECESSARY.

COOLER AND DRIER AIR WILL ARRIVE WEDNESDAY NIGHT...WITH
BELOW NORMAL TEMPERATURES TO BEGIN THE EXTENDED PERIOD.
&&

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
HIGH PRESSURE WILL QUICKLY MOVE IN BEHIND THE SYSTEM WEDNESDAY
NIGHT...WITH DRY CONDITIONS RETURNING TO THE STATE THROUGH THE END
OF THE WORK WEEK. TEMPERATURES WILL BE COOL IN THE MORNINGS...BUT
WILL WARM INTO THE 70S DURING THE AFTERNOONS.

THE NEXT CHANCE OF RAINFALL WILL BE WITH A FRONT ENTERING THE STATE
SATURDAY...AND REMAINING ACROSS THE REGION THROUGH SUNDAY. TIMING IS
BETTER TONIGHT WITH THIS FRONT...AND HAVE CONTINUED RAIN CHANCES
FROM THE PREVIOUS FORECAST. AS OF NOW...IT APPEARS THAT THE FRONT
WILL STALL SOUTH OF THE STATE...AND COULD AFFECT THE REGION AGAIN
JUST PAST THE LONG TERM.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  58  66  45 /  50  70  60  10
CAMDEN AR         81  66  75  46 /  40  80  50  10
HARRISON AR       73  54  59  42 /  40  70  60  10
HOT SPRINGS AR    78  62  69  45 /  60  80  60  10
LITTLE ROCK   AR  79  62  71  46 /  60  80  60  10
MONTICELLO AR     83  67  78  48 /  40  80  50  10
MOUNT IDA AR      76  61  66  44 /  60  80  60  10
MOUNTAIN HOME AR  74  55  61  43 /  40  70  60  10
NEWPORT AR        77  60  69  46 /  50  80  60  10
PINE BLUFF AR     81  65  75  47 /  50  80  60  10
RUSSELLVILLE AR   76  58  65  44 /  50  70  60  10
SEARCY AR         77  60  69  46 /  60  80  60  10
STUTTGART AR      80  64  74  48 /  60  80  60  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...46 / LONG TERM...58
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE APR 26 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY.
RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO FOUR INCHES...
WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED
GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN
EFFECT FOR ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATER THIS
AFTERNOON...AS A SYSTEM MOVES ALONG A STALLED FRONT OVER THE STATE.
THE MAIN AREA OF CONCERN WILL BE ACROSS SOUTHWEST AND SOUTHERN
ARKANSAS...WITH ISOLATED TORNADOES POSSIBLE. AS THE EVENT
UNFOLDS...THE CONCERN WILL CHANGE TO DAMAGING WINDS...AS A LINE OF
THUNDERSTORMS WILL DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL
TAKE SOME TIME FOR WATER LEVELS TO RECEDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...FOR SEVERE
WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Local storm report, Apr 26, 12:30 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     PARON                   34.77N 92.75W
04/25/2011                   SALINE             AR   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN ON HOUSES.

&&

57
Local storm report, Apr 26, 12:32 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1232 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     6 WNW HASKELL           34.54N 92.73W
04/25/2011                   SALINE             AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON A HOUSE ON FAIRPLAY ROAD.

&&

57
Local storm report, Apr 26, 12:39 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1239 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND DMG     BENTON                  34.57N 92.58W
04/25/2011                   SALINE             AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON A MOBILE HOME.

0715 PM     TSTM WND DMG     ALEXANDER               34.63N 92.44W
04/25/2011                   SALINE             AR   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN ON HOUSES IN ALEXANDER.

0715 PM     TSTM WND DMG     EAST END                34.55N 92.32W
04/25/2011                   SALINE             AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON A HOUSE.

&&

57
Local storm report, Apr 26, 12:47 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1247 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     SEARCY                  35.24N 91.73W
04/25/2011  M51 MPH          WHITE              AR   ASOS

&&

57
Special weather statement, Apr 26, 12:54 AM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1254 AM CDT TUE APR 26 2011

ARZ053-055-062-063-066-067-260640-
CALHOUN AR-CLARK AR-CLEVELAND AR-DALLAS AR-GRANT AR-OUACHITA AR-
1254 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...DALLAS...
NORTHWESTERN CLEVELAND...NORTHERN OUACHITA...NORTHERN CALHOUN AND
SOUTHEASTERN CLARK COUNTIES UNTIL 145 AM CDT...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR JACINTO...OR 16 MILES NORTHWEST OF
FORDYCE...MOVING EAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GRAYS LAKE...         FORDYCE...            WHITE OAK LAKE...
  WHELEN SPRINGS...     SPARKMAN...           LUNET...
  LESTER...             EAGLETTE...           CARTHAGE...
  VADEN...              TULIP...              TATES BLUFF...
  READER...             RAMSEY...             PRINCETON...
  PINE GROVE...         OUACHITA...           MANNING...

LAT...LON 3378 9311 3380 9313 3381 9313 3381 9316
      3381 9319 3382 9319 3422 9241 3388 9224
      3355 9311
TIME...MOT...LOC 0554Z 251DEG 52KT 3393 9260

225
Special weather statement, Apr 26, 12:56 AM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 AM CDT TUE APR 26 2011

ARZ047-056-057-063-064-260640-
ARKANSAS AR-CLEVELAND AR-JEFFERSON AR-LINCOLN AR-MONROE AR-
1256 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE...ARKANSAS...
SOUTHERN JEFFERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN CLEVELAND
COUNTIES UNTIL 145 AM CDT...

AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HOOKER...OR 10 MILES SOUTHEAST OF PINE
BLUFF...MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PINE BLUFF...         WOODVILLE...          ST. CHARLES...
  RICHARDSON...         MADDING...
  LITTLE BAYOU METO PARK...                   LINWOOD...
  LANGFORD...           LAKE PINE BLUFF...    ENGLISH LAKE...
  DE WITT...            COTTONDALE...
  BAYOU METO STATE GAME AREA...               ALTHEIMER...
  ALMYRA...             WATSON CHAPEL...      TARRY...
  SWAN LAKE...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46.

LAT...LON 3419 9107 3417 9107 3402 9208 3424 9213
      3455 9123 3425 9105 3422 9105
TIME...MOT...LOC 0556Z 250DEG 48KT 3413 9184

225

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:01 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren44 min
Apr 25, 7:03 PM CDTTornado WarningLZKGarland, Hot Spring, Perry, Saline27 min
Apr 25, 7:15 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Lonoke and 9 more105 min
Apr 25, 7:20 PM CDTTornado Warning EmergencyLZKCleburne, Faulkner, Lonoke, White40 min
Apr 25, 7:25 PM CDTTornado WarningLZKConway, Faulkner, Perry, Pulaski, Saline35 min
Apr 25, 7:26 PM CDTSevere Thunderstorm WarningLZKDallas, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 5 more49 min
Apr 25, 7:27 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White48 min
Apr 25, 7:40 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren39 min
Apr 25, 7:47 PM CDTSevere Thunderstorm WarningLZKArkansas, Calhoun, Cleveland, Dallas, Grant, Jefferson and 2 more43 min
Apr 25, 7:47 PM CDTTornado WarningLZKCleburne, White43 min
Apr 25, 7:52 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 6 more3 hr
Apr 25, 7:54 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Ouachita51 min
Apr 25, 7:58 PM CDTFlash Flood WarningLZKDallas, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more3 hr
Apr 25, 7:58 PM CDTSevere Thunderstorm WarningLZKArkansas, Faulkner, Jefferson, Lonoke, Monroe, Prairie and 2 more47 min
Apr 25, 8:01 PM CDTFlash Flood WarningLZKFaulkner, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more3 hr
Apr 25, 8:04 PM CDTTornado WarningLZKLonoke, Prairie26 min
Apr 25, 8:08 PM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Grant, Jefferson, Lincoln and 4 more3 hr
Apr 25, 8:09 PM CDTTornado WarningLZKLonoke, White44 min
Apr 25, 8:15 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more45 min
Apr 25, 8:20 PM CDTTornado WarningLZKIndependence, Jackson, White40 min
Apr 25, 8:21 PM CDTTornado WarningLZKPrairie, White, Woodruff39 min
Apr 25, 8:24 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more51 min
Apr 25, 8:26 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 8 more3 hr
Apr 25, 8:32 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, White, Woodruff43 min
Apr 25, 8:33 PM CDTTornado WarningLZKLonoke, Prairie, White27 min
Apr 25, 8:35 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew, Ouachita40 min
Apr 25, 8:38 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie52 min
Apr 25, 8:43 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff47 min
Apr 25, 8:44 PM CDTTornado WarningLZKJackson, White, Woodruff46 min
Apr 25, 8:52 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more3 hr
Apr 25, 8:54 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 5 more3 hr
Apr 25, 8:57 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more3 hr
Apr 25, 9:03 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more42 min
Apr 25, 9:04 PM CDTTornado WarningLZKJackson, Woodruff26 min
Apr 25, 9:06 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew, Ouachita39 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff38 min
Apr 25, 9:23 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe52 min
Apr 25, 9:36 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln39 min
Apr 25, 9:37 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew53 min
Apr 25, 9:48 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln42 min
Apr 25, 10:09 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha51 min
Apr 25, 10:13 PM CDTFlash Flood WarningLZKHot Spring107 min
Apr 25, 10:22 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew53 min
Apr 25, 10:41 PM CDTRiver Flood AdvisoryLZKClark, Hot Spring36 hr
Apr 25, 10:41 PM CDTRiver Flood AdvisoryLZKClark, Nevada, Ouachita36 hr
Apr 25, 10:51 PM CDTFlash Flood WarningLZKCleveland, Dallas, Faulkner, Grant, Hot Spring, Independence and 8 more4 hr
Apr 25, 10:54 PM CDTFlash Flood WarningLZKArkansas, Cleveland, Dallas, Desha, Drew, Grant and 6 more4 hr
Apr 25, 11:16 PM CDTAreal Flood WarningLZKCleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 9 more3 hr
Apr 25, 11:22 PM CDTRiver Flood AdvisoryLZKAshley, Bradley, Cleveland, Drew36 hr
Apr 25, 11:33 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Ouachita42 min
Apr 25, 11:57 PM CDTAreal Flood WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 5 more4 hr
Apr 26, 12:00 AM CDTAreal Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more3 hr
Apr 26, 12:03 AM CDTAreal Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more3 hr
Apr 26, 12:09 AM CDTSpecial Weather StatementLZKCleveland, Dallas, Grant46 min
Apr 26, 12:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln41 min
Apr 26, 12:20 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Ouachita40 min
Apr 26, 12:21 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 12:37 AM CDTFlash Flood WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more3 hr
Apr 26, 12:54 AM CDTSpecial Weather StatementLZKDallas46 min
Apr 26, 12:56 AM CDTSpecial Weather StatementLZKArkansas, Jefferson44 min
Apr 26, 1:09 AM CDTRiver Flood WarningLZKPope, Yell55 hr
Apr 26, 1:09 AM CDTRiver Flood WarningLZKFaulkner, Perry4 days
Apr 26, 1:21 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson39 min
Apr 26, 1:25 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita50 min
Apr 26, 1:26 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 2:09 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln51 min
Apr 26, 2:41 AM CDTTornado WarningLZKDesha, Drew, Lincoln34 min
Apr 26, 2:56 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln49 min
Apr 26, 3:06 AM CDTSevere Thunderstorm WarningLZKCleveland24 min
Apr 26, 3:25 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Dallas, Desha, Jefferson, Lincoln and 1 more3 hr
Apr 26, 4:25 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 7:09 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 9:52 AM CDTRiver Flood WarningLZKJefferson, Lincoln5 days
Apr 26, 9:52 AM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew14 days
Apr 26, 10:11 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln4 days
Apr 26, 2:49 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie41 min
Apr 26, 3:05 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff40 min
Apr 26, 3:17 PM CDTSpecial Weather StatementLZKClark, Hot Spring43 min
Apr 26, 3:19 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita41 min
Apr 26, 3:21 PM CDTSpecial Weather StatementLZKCalhoun44 min

Nearby

River Flood Warnings in Arkansas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.